MathSciNet Relay Station
MathSciNet bibliographic data
MR2092127 14D22 (14C05 14M25 20G05)
Alexeev, Valery; Brion, Michel Moduli of affine schemes with reductive group action. J. Algebraic Geom. 14 (2005), no. 1, 83–117.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement